atripla with valacyclovir
Feb 2, 2011
Hello, Two month ago i started taking meds for genital herpes. Since then I have increasingly had attacks of near migrain head aches, dizzy spells, and lightheadedness. are there any known side effects of combining these two drugs?
Response from Dr. Young
Hello and thanks for your post.
Since your headaches seem to be timed to the start of valacyclovir (Valtrex) and since headaches are a commonly reported side effect of this medication, I'd conclude that Valtrex is the likely cause of your symptoms.
You've not mentioned how long you've been taking your Atripla, but it is also possible (though IMO, less likely) that one or more of these medications could be the cause.
I'd discuss your symptoms with your healthcare provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- AIDS Infection Risk Touching An Open Scab
- Flu Symptoms After Drinking Water Worried I Have HIV
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.